PRODUCT | Queen Pharm

Cetafen- N

Product Description:

Cetafen- N is an oral suspension for pediatric use that has antipyretic, analgesic, and anti-inflammatory properties.

Composition:

Ibuprofen       100mg/ 5ml

Indications:

√ Fever

√ Headache

√ Sprains and strains

√ Common cold pain

√ Relief of mild to moderate pain

√ Dental Pain

√ Post-operative pain

√ Juvenile rheumatoid arthritis/ still’s disease

 

Recommended Dosage:

20mg/kg of body weight in divided doses.

1-2 years > 2.5 ml 3 - 4 times daily.

3-7 years > 5 ml    3 - 4 times daily.

8-12 years > 10ml 3 - 4 times daily.

Pack:

Plastic bottle – 120 ml

 

ما هو سيتافين-ان ؟

سيتافين-ان هو شراب للأطفال يحتوي على مادة إيبوبروفين ويستخدم كمسكن عام للآلام، مضاد للالتهابات، و خافض للحرارة.

Copyright@Queen Pharm 2021
Powered By: Idea World Web